# SDR DALA2018041302423

- Difficulty date: April 11, 2018
- Submitted: April 13, 2018
- Operation: Air carrier
- Aircraft: N333NB
- Make and model: Airbus A319-114
- Aircraft serial: 1582
- Aircraft time: 44,183 hours, 23,405 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION CABIN FR76 FWD Y-1447.8 O/B FLOOR STRUCTURE SUPPORT FOUND, REPLACED THE FLOOR STRUCTURE AT CABIN FR76 FWD -Y1447.8 O/B AS PER SRM 51-42-11-001 REV 97 AND DWG F53479335.
